# SDR SWAA2022021055028

- Difficulty date: March 19, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 48,832 hours, 28,494 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. BS663 PRESS WEB DRAIN HOLE ATTACH ANGLE CRACKED AT I/B N/P HOLE. VERIFIED WITH HFEC PER NDT MANUAL PART 6 CH 51-00-00 PROCEDURE 23. / REPAIRED CRACK PER EA# 1-757-14970
